Skip to main content

Solpadeine Max Soluble Tablets

Size: 32 Soluble Tables


Product information
  • Fast acting
  • Triple action
  • Pharmacy formula
Description Solpadeine Max Soluble Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkiller before you take this medicine. For: Migraine; backache; headache; arthritic and rheumatic pain; dental pain; strains and sprains; period pain; sciatica.

For oral use. Adults and children 12 years and over: Take 2 tablets dissolved in a tumbler of water every 4 hours as required.

Each effervescent tablet contains the active ingredients Paracetamol 500mg, Codeine Phosphate Hemihydrate 12.8mg and Caffeine 30mg. Also contains Sorbitol (E420). Sodium content 427mg per tablet.

See leaflet for further advice. For professional advice on medicines consult your pharmacist. Keep out of reach and sight of children. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years of age. Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist. This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse. Contains paracetamol. Do not take with any other paracetamol-containing products. Consult your doctor before taking this medicine if you are under the care of your doctor or receiving prescribed medication or are pregnant. If symptoms persist consult your doctor.

10 reviews  (10) customers rate this
(Select your rating by clicking on stars)